# SDR AWXA200400652

- Difficulty date: June 2, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,789 hours, 21,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757008720100
- Condition: Debonded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A DISBOND AREA WAS FOUND ON THE LOWER SURFACE OF THE RT INBOARD FLAP 13.5 INCH FROM THE INBOARD END.  MAINTENANCE CUT OUT DAMAGE ON LOWER SURFACE OF THE RT INBOARD FLAP; FABRICATED A CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO FLAP IAW A320 SRM 57-52-00 FIG 211 PG 247-257.
